MathSciNet Relay Station
MathSciNet bibliographic data
MR668500 (83m:60102) 60J30 (58F13)
Seshadri, V.; West, Bruce J. Fractal dimensionality of Lévy processes. Proc. Nat. Acad. Sci. U.S.A. 79 (1982), no. 14, 4501–4505.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement